# SDR 7C7A2017013100282

- Difficulty date: January 31, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 47,657 hours, 52,706 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Part number: 85411027
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE AFT END HEAT SHIELD STRAP CRACKED.
